# SDR FDEA201110124455

- Difficulty date: October 12, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A5377263600491
- Condition: Dented
- Location: Cargo Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT FWD EDGE INTERIOR SIDE HAS A DENT APPROX 6.0L X .40W.   REMOVED AND REPLACED PARTIAL FRAME BETWEEN S34 AND 45R IAW EA 6-5310-156035.
